# SDR UPS06848349

- Difficulty date: October 17, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON ACCESS PANEL LANDING L/CENTER TANK ACCESS HOLE 516     REPAIRED DAMAGED AT LT CENTER TANK ACCESS HOLE 516 IAW SAA EA NR 008-5730-01-A0493, UPS EO DC8-5730-25433-A, BAC MSG NR 1-237497515-1, BAC MSG 1-237497515-2, AND FAA FORM 8100-9
